Autopsy confirms death from myocarditis caused by Pfizer covid shot

Please share this story - thanks

By  Megan Redshaw, Children’s Health Defense

A 26-year-old South Dakota man who died November 12, 2021, of myocarditis — four days after his booster dose of Pfizer’s covid vaccine — had no idea he was experiencing a rare and supposedly “mild” heart problem after the shot.

Joseph Keating’s (pictured above) only warning signs were fatigue, muscle soreness and an increased heart rate, family members said.

In an exclusive interview with The Defender, Joseph’s father, mother and sister said the Centers for Disease Control and Prevention (CDC) has not investigated Joseph’s death.

The CDC also did not contact the pathologist who performed the autopsy or request the documents which confirmed Joseph’s death was caused by the Pfizer vaccine.

According to the autopsy report and certificate of death, Joseph died from severe heart damage from “myocarditis in the left ventricle due to the recent Pfizer COVID-19 booster vaccine.”

Full story here.

Joseph was a Children’s Miracle Network champion and was diagnosed with a rare type of blood vessel abnormality inside the brain called Vein of Galen Malformation.

He graduated from Lincoln High School in 2013 and continued his education at Augustana University where he earned his Bachelor of Arts degree with a double major in Anthropology and Art.

Please share this story - thanks